# SDR DALA1017333735

- Difficulty date: July 21, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 25,907 hours, 14,984 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANTS SMELLED PLASTIC SMELL IN FORWARD GALLEY, 20 MINUTES BEFORE LANDING.  COFFEEMAKERS AND OVENS HAD BEEN OFF, WITH NO C/B POPPED.  CREW SELECTED THE GALLEY POWER TO OFF AND THEN DID NOT SMELL ANYTHING AFTER LANDING.  E&E INVESTIGATED GALLEY AND E&E COMPARTMENT, NO SMELL NOTED (2010-D0884)(DL738101945).
